ITEM METADATA RECORD
Title: Bahadur-kiefer theorems for the product-limit process
Authors: Beirlant, Jan ×
Einmahl, Jhj #
Issue Date: 1990
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of multivariate analysis vol:35 issue:2 pages:276-294
URI: 
ISSN: 0047-259X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science